| Model Number |
THERMOGARDHQ, LANG SET A |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the thermogard xp ivtm system for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
Event or Problem Description
During the ivtm therapy, the thermogard hq temp mgt console (sn (b)(6) generated a coolant low alert when the coolant level was full.The hospital biomed was unsure of the time the alarm occurred.The biomed duplicated the issue in the shop.There was an intermittent coolant-low alarm, and two green leds illuminated on the sensor pcb.No consequences or impact on the patient.
Additional Manufacturer Narrative
The customer's complaint that the thermogard hq temp mgt console (sn (b)(6) generated a coolant low alert when the coolant level was full was confirmed during the functional testing.The root cause of the reported complaint was a defective cold well reservoir assembly.The thermogard hq console failed functional testing due to the cold well reservoir sensor's inability to detect glycol within the cold well chamber, resulting in the console's operational failure.The root cause of the device malfunction is a defective cold well reservoir assembly, and it needs to be replaced to address the reported complaint.Additionally, both the system software and hardware are outdated.To restore functionality, the cold well and other necessary system components must be replaced.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the thermogard hq temp mgt console with sn (b)(6).